From our experience there are generally three types of headaches people get from Thriiv. The first is from either taking too much at once, especially for people that are sensitive to caffeine. We do our best to balance the organ systems so that caffeine sensitive people can still take Thriiv, but headaches can still happen if not careful with the dosing. The second is not staying hydrated, especially lacking in the necessary electrolytes for proper brain function.
Some people who have tried other nootropic products such as paracetam have got headaches from them. The two reasons that nootropics typically cause headaches are from a lack of potassium in the neuronal junctions and poor metabolism of the neurotransmitter acetylcholine. However, this is very unlikely with Thriiv as we already balanced the electrolytes in the neuronal junctions and moderated the production of acetylcholine.
And the third reason is the most common, but a little strange. Because Thriiv contains very powerful adaptogens, it can cause one’s mind to heal quicker than they are used to. When the mind has a sudden change, even a healthy one, it will likely cause a headache. It is due to the sudden relaxation of the mind after it has been in a stressed state for a long time. In fact, those who get this type of headache from Thriiv are often the people who benefit the most from Thriiv. But this is very counter intuitive as everyone can agree that headaches suck. This is why some have stopped using Thriiv even though it is working better for them than it does most. But the difficult thing for you is to figure out whether your headache is for good reasons or bad. One way to tell, is to check after the Thriiv wears off whether you feel better, or if you feel worse at the end of the day. Another way is when you feel the headache come on, to blank your mind and space out and keep your mind from thinking for a few minutes. The headache should intensify for a minute or two and then dissipate.
If your headache continues to worsen, please contact us immediately or go see your doctor.